MathSciNet Relay Station
MathSciNet bibliographic data
MR3071202 34A08 (26A33 34A45)
Ding, Xiao-Li; Jiang, Yao-Lin Waveform relaxation methods for fractional functional differential equations. Fract. Calc. Appl. Anal. 16 (2013), no. 3, 573–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement